If you’re losing sleep, you’re not alone. One in three adults experiences occasional sleeplessness.
Simply Sleep is the non-habit forming sleep medicine with nothing more than what helps you sleep. It’s for those nights when you simply want to sleep.
Active Ingredient: Diphenhydramine HCl 25mg
Purpose: Nighttime sleep aid